Affordable Access

Publisher Website

Linear autonomous neutral differential equations in a Banach space

Authors
Journal
Journal of Differential Equations
0022-0396
Publisher
Elsevier
Publication Date
Volume
25
Issue
2
Identifiers
DOI: 10.1016/0022-0396(77)90204-2
Disciplines
  • Mathematics

Abstract

Abstract The existence of solutions for a class of linear functional differential equations defined on a general Banach space is established; the solutions are shown to generate a semigroup of class C 0; a representation of the solutions in terms of a particular family of linear transformations is developed.

There are no comments yet on this publication. Be the first to share your thoughts.

Statistics

Seen <100 times
0 Comments

More articles like this

Stability of linear multistep methods for nonlinea...

on Journal of Computational and A... Jan 01, 2010

Nonlinear stability ofθ-methods for neutral differ...

on Applied Mathematics and Comput... Jan 01, 2008

Singular functional differential equations of neut...

on Journal of Functional Analysis Jan 01, 2008
More articles like this..